MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720080-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a surgical procedure to explant this tactra malleable penile prosthesis for unspecified reasons.All components of the existing device were explanted and replaced with a new inflatable penile prosthesis (ipp).No further information was reported.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20621513
Report Number2124215-2024-69693
Device Sequence Number18348047
Product Code FAE
UDI-Device Identifier08714729979340
UDI-Public08714729979340
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number720080-01
Device Catalogue Number720080-01
Device Lot Number0040145104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/06/2024
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown